# SDR WVER2015073190301

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,492 hours, 24,469 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS 1A, 3A, 2DF, 3DF & 1DF WERE FOUND TO HAVE CRACKS ON THE BOTTOM SEAT PANS.
